MathSciNet Relay Station
MathSciNet bibliographic data
MR788948 11R11 (11H50)
Johnson, David H.; Queen, Clifford S.; Sevilla, Alicia N. Euclidean real quadratic number fields. Arch. Math. (Basel) 44 (1985), no. 4, 340–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement